# SDR AALA20060830

- Difficulty date: September 6, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - FOUND CORROSION AT AIRCRAFT SKIN BELOW STRINGER 35 LEFT AT STATION 446 TO 451.  INSTALLED SKIN REPAIR DOUBLER AT STRINGER 35 LEFT FROM STATION 446 TO 451 PER STRUCTURAL REPAIR MANUAL 53-00-01 AND AA REPAIR DOCUMENT 53 00 01 5.  SYSTEM GROUND CHECKED NORMAL OPERATION.
